# SDR FDEA201112155266

- Difficulty date: December 15, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N20044
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME AT STA 1280, S13L TO S14L HAS  DAMAGE.  REPAIRED IAW SRM 53-00-07 FIG 201 REPAIR 3, REV 104.  REPAIR IS CLASSIFIED AS MAJOR.
